Azagra Rueda, Daniel and Fry, Robb and Montesinos Matilla, Luis Alejandro (2004) Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces. Proceedings of the American Mathematical Society, 133 (3). pp. 727-734. ISSN 1088-6826
Official URL: http://www.ams.org/proc/
We show that if Y is a separable subspace of a Banach space X such that both X and the quotient X/Y have C-p-smooth Lipschitz bump functions, and U is a bounded open subset of X, then, for every uniformly continuous function f : Y boolean AND U --> R and every epsilon > 0, there exists a C-p-smooth Lipschitz function F : X --> R such that |F(y)- f( y)| less than or equal to epsilon for every y is an element of Y boolean AND U.
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||25 Nov 2011 13:26|
|Last Modified:||25 Nov 2011 13:26|
Repository Staff Only: item control page